应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (4): 753-760    DOI: 10.1007/s10255-019-0849-z
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Concentrated Trading and the Survival of Overconfident Traders
Huai-nian ZHANG1,2, De-qing ZHOU3
1 Mathematics School & Institute, Jilin University, Changchun 130012, China;
2 Department of Mathematics and Physics, Beijing Institute of Petrochemical Technology, Beijing 102617, China;
3 School of Finance, Central University of Finance and Economics, Beijing 100081, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9